British Skin Foundation - Hair Loss

Moderator: talkhealth

Cocodamol

Postby william8 on Tue Oct 17, 2017 4:42 pm

Does this make you lose your hair?as I have been on it for years and my hair loss is on my right side of my head nd on top .I have tried Regaine but it did not work at al, .
william8
 
Posts: 4
Joined: Mon Jun 22, 2015 6:02 pm

Re: Cocodamol

Postby Dr Anjali Mahto on Wed Oct 18, 2017 9:10 pm

Dear William,

Thank you so much for taking the time to post a question.

Co-codamol is not a medication typically associated with hair loss. I have also checked PubMed (and the scientific literature) to see if there are any rare reported cases and was able to find very little to associate the two. From what i have read and in my experience, I suspect co-codamol is not playing a role in the hair changes you describe.

Best wishes,

Anjali
Dr Anjali Mahto
Consultant Dermatologist and British Skin Foundation spokesperson
http://www.talkhealthpartnership.com/online_clinics/experts/dr_anjali_mahto.php
User avatar
Dr Anjali Mahto
 
Posts: 95
Joined: Wed Sep 09, 2015 12:23 pm

Who is online
Users browsing this forum: No registered users and 0 guests